# SDR F3LA202412240170

- Difficulty date: November 5, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N396FR
- Make and model: Airbus A320-251N
- Aircraft serial: 011155
- Aircraft time: 6,582 hours, 2,878 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Probe
- Part number: 201460110
- Part serial: 10225
- Condition: Defective
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT GROUNDED DUE TO FUEL LEAK DETECT ECAM. WHILE IN FLIGHT. LATER BECAME FUEL OVERHEAD ECAM LANDED SAFELY IN MCO.   REF LP506478 ITEM 3 AND LP506479 ITEM 1 REMOVED PROBE 25QT2 AND ULTRA COMP ON RH FUEL TANK IAW AMM 28-42-15-400-005 NO FURTHER MX REQUIRED. A/C OK FOR SERVICE.
